On the general theory of m-groups

J. Monk; F. Sioson

Fundamenta Mathematicae (1971)

  • Volume: 72, Issue: 3, page 233-244
  • ISSN: 0016-2736

How to cite


Monk, J., and Sioson, F.. "On the general theory of m-groups." Fundamenta Mathematicae 72.3 (1971): 233-244. <http://eudml.org/doc/214354>.

author = {Monk, J., Sioson, F.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {233-244},
title = {On the general theory of m-groups},
url = {http://eudml.org/doc/214354},
volume = {72},
year = {1971},

AU - Monk, J.
AU - Sioson, F.
TI - On the general theory of m-groups
JO - Fundamenta Mathematicae
PY - 1971
VL - 72
IS - 3
SP - 233
EP - 244
LA - eng
UR - http://eudml.org/doc/214354
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.